The principle of the residual for nonlinear problems with monotone operators
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1079-1080
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_6_a20,
author = {I. P. Ryazantseva},
title = {The principle of the residual for nonlinear problems with monotone operators},
journal = {Differencialʹnye uravneni\^a},
pages = {1079--1080},
year = {1983},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a20/}
}
I. P. Ryazantseva. The principle of the residual for nonlinear problems with monotone operators. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1079-1080. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a20/